Jump to ContentJump to Main Navigation

International Journal of the Sociology of Language

Ed. by Fishman, Joshua A. / García Otheguy, Ofelia

6 Issues per year

ERIH category 2011: INT2

VolumeIssuePage

Issues

Titelei

Citation Information: International Journal of the Sociology of Language. Volume 92, Issue 1, Pages –, ISSN (Online) 1613-3668, ISSN (Print) 0165-2516, DOI: 10.1515/ijsl.1991.92.0, July 2009

Publication History

Published Online:
2009-07-30

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.